Alert archive / Puerto Rico / Small Craft Advisories in 2019
Small Craft Advisory 9, NWS JSJ
NWS JSJ issued this small craft advisory at Apr 4, 2019, 3:00 PM CDT. It took effect at Apr 5, 2019, 7:00 PM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2019, 3:00 PM CDT (20:00 UTC)
- In effect from
- Apr 5, 2019, 7:00 PM CDT
- Expired
- Apr 7, 2019, 2:36 AM CDT
- In force
- 32 hr
- Issued by
- NWS JSJ
The text
As transmitted.
213 WHCA72 TJSJ 042000 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service San Juan PR 400 PM AST Thu Apr 4 2019 ...Marine conditions are expected to deteriorate across the Atlantic waters by Friday evening... .The combination of a northerly swell and fresh trade winds will generate choppy seas across the Atlantic waters and local passages. AMZ710-712-722-050400- /O.NEW.TJSJ.SC.Y.0009.190406T0000Z-190407T1200Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- Coastal Waters of Northern Puerto Rico out 10 NM- Anegada Passage Southward to 17N- 400 PM AST Thu Apr 4 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM FRIDAY TO 8 AM AST SUNDAY... The National Weather Service in San Juan has issued a Small Craft Advisory, which is in effect from 8 PM Friday to 8 AM AST Sunday. * WINDS...East winds between 15 to 20 knots with higher gusts. * SEAS...5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
10 follow-up statements
829 WHCA72 TJSJ 050110 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 910 PM AST Thu Apr 4 2019 ...Marine conditions are expected to deteriorate across the Atlantic waters... .The combination of a northerly swell and fresh trade winds will generate choppy seas across the Atlantic waters and local passages. AMZ710-712-722-050915- /O.CON.TJSJ.SC.Y.0009.190406T0000Z-190407T1200Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- Coastal Waters of Northern Puerto Rico out 10 NM- Anegada Passage Southward to 17N- 910 PM AST Thu Apr 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM FRIDAY TO 8 AM AST SUNDAY... * WINDS...East winds between 15 to 20 knots with higher gusts. * SEAS...5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
218 WHCA72 TJSJ 050820 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 420 AM AST Fri Apr 5 2019 ...Marine conditions are expected to deteriorate across the Atlantic waters... .The combination of a northerly swell and fresh trade winds will generate hazardous marine conditions across the Atlantic waters and local passages. AMZ741-051630- /O.EXB.TJSJ.SC.Y.0009.190406T1800Z-190407T0600Z/ Mona Passage Southward to 17N- 420 AM AST Fri Apr 5 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 2 AM AST SUNDAY... The National Weather Service in San Juan has issued a Small Craft Advisory, which is in effect from 2 PM Saturday to 2 AM AST Sunday. * WINDS...East winds between 15 to 20 knots with higher gusts. * SEAS...5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ710-712-722-051630- /O.CON.TJSJ.SC.Y.0009.190406T0000Z-190407T1200Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- Coastal Waters of Northern Puerto Rico out 10 NM- Anegada Passage Southward to 17N- 420 AM AST Fri Apr 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM AST SUNDAY... * WINDS...East winds between 15 to 20 knots with higher gusts. * SEAS...5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
686 WHCA72 TJSJ 051557 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 1157 AM AST Fri Apr 5 2019 ...Marine conditions are expected to deteriorate across the Atlantic waters... .The combination of a northerly swell and fresh trade winds will generate hazardous marine conditions across the Atlantic waters and local passages. AMZ710-712-722-060000- /O.CON.TJSJ.SC.Y.0009.190406T0000Z-190407T1200Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- Coastal Waters of Northern Puerto Rico out 10 NM- Anegada Passage Southward to 17N- 1157 AM AST Fri Apr 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM AST SUNDAY... * WINDS...East winds between 15 to 20 knots with higher gusts. * SEAS...5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ741-060000- /O.CON.TJSJ.SC.Y.0009.190406T1800Z-190407T0600Z/ Mona Passage Southward to 17N- 1157 AM AST Fri Apr 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 2 AM AST SUNDAY... * WINDS...East winds between 15 to 20 knots with higher gusts. * SEAS...5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
426 WHCA72 TJSJ 051954 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 354 PM AST Fri Apr 5 2019 ...Marine conditions are expected to deteriorate across the Atlantic waters... .The combination of a northerly swell and fresh trade winds will generate hazardous marine conditions across the Atlantic waters and local passages. AMZ712-741-060400- /O.EXT.TJSJ.SC.Y.0009.190406T1200Z-190407T1200Z/ Coastal Waters of Northern Puerto Rico out 10 NM- Mona Passage Southward to 17N- 354 PM AST Fri Apr 5 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SATURDAY TO 8 AM AST SUNDAY... * WINDS...East winds between 15 to 20 knots with higher gusts. * SEAS...5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ710-722-060400- /O.CON.TJSJ.SC.Y.0009.190406T0000Z-190407T1200Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- Anegada Passage Southward to 17N- 354 PM AST Fri Apr 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM AST SUNDAY... * WINDS...East winds between 15 to 20 knots with higher gusts. * SEAS...5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
220 WHCA72 TJSJ 060151 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 951 PM AST Fri Apr 5 2019 ...Marine conditions are expected to deteriorate across the Atlantic waters... .The combination of a northerly swell and fresh trade winds will generate hazardous marine conditions across the Atlantic waters and local passages. AMZ710-722-061000- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-190407T1200Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- Anegada Passage Southward to 17N- 951 PM AST Fri Apr 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY... * WINDS...East winds between 15 to 20 knots with higher gusts. * SEAS...5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ712-741-061000- /O.CON.TJSJ.SC.Y.0009.190406T1200Z-190407T1200Z/ Coastal Waters of Northern Puerto Rico out 10 NM- Mona Passage Southward to 17N- 951 PM AST Fri Apr 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO 8 AM AST SUNDAY... * WINDS...East winds between 15 to 20 knots with higher gusts. * SEAS...5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
992 WHCA72 TJSJ 060750 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 350 AM AST Sat Apr 6 2019 ...Hazardous marine conditions will persist across the Atlantic waters and local passages... .The combination of a northerly swell and fresh trade winds will generate hazardous marine conditions across the Atlantic waters and local passages. AMZ710-722-061600- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-190407T1200Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- Anegada Passage Southward to 17N- 350 AM AST Sat Apr 6 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY... * WINDS...East winds between 15 to 20 knots with higher gusts. * SEAS...5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ712-741-061600- /O.CON.TJSJ.SC.Y.0009.190406T1200Z-190407T1200Z/ Coastal Waters of Northern Puerto Rico out 10 NM- Mona Passage Southward to 17N- 350 AM AST Sat Apr 6 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM AST SUNDAY... * WINDS...East winds between 15 to 20 knots with higher gusts. * SEAS...5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
583 WHCA72 TJSJ 061426 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 1026 AM AST Sat Apr 6 2019 ...Hazardous marine conditions will persist across the Atlantic waters and local passages... .The combination of a northerly swell and fresh trade winds will generate hazardous marine conditions across the Atlantic waters and local passages. AMZ710-712-722-741-062230- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-190407T1200Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- Coastal Waters of Northern Puerto Rico out 10 NM- Anegada Passage Southward to 17N-Mona Passage Southward to 17N- 1026 AM AST Sat Apr 6 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY... * WINDS...East winds between 15 to 20 knots with higher gusts. * SEAS...5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
060 WHCA72 TJSJ 061959 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 359 PM AST Sat Apr 6 2019 ...Hazardous marine conditions will persist across the Atlantic waters and local passages... .The combination of a northerly swell and fresh trade winds will generate hazardous marine conditions across the Atlantic waters and local passages. AMZ710-712-722-741-070400- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-190407T1200Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- Coastal Waters of Northern Puerto Rico out 10 NM- Anegada Passage Southward to 17N-Mona Passage Southward to 17N- 359 PM AST Sat Apr 6 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY... * WINDS...East winds between 15 to 20 knots with higher gusts. * SEAS...5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
337 WHCA72 TJSJ 070107 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 907 PM AST Sat Apr 6 2019 ...Hazardous marine conditions will persist across the Atlantic waters and local passages... .Subsiding northerly swell and fresh trade winds will generate hazardous marine conditions across the Atlantic waters and local passages tonight. AMZ722-741-070215- /O.CAN.TJSJ.SC.Y.0009.000000T0000Z-190407T1200Z/ Anegada Passage Southward to 17N-Mona Passage Southward to 17N- 907 PM AST Sat Apr 6 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in San Juan has cancelled the Small Craft Advisory. Seas are no longer expected to reach 7 feet. $$ AMZ710-712-070915- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-190407T1200Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- Coastal Waters of Northern Puerto Rico out 10 NM- 907 PM AST Sat Apr 6 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY... * WINDS...East winds between 15 to 20 knots with higher gusts. * SEAS...5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
317 WHCA72 TJSJ 070736 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 336 AM AST Sun Apr 7 2019 ...Seas diminishing across the regional waters... AMZ710-712-070845- /O.CAN.TJSJ.SC.Y.0009.000000T0000Z-190407T1200Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- Coastal Waters of Northern Puerto Rico out 10 NM- 336 AM AST Sun Apr 7 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in San Juan has cancelled the Small Craft Advisory. Latest buoy observations indicate that seas are below Small Craft Advisory criteria. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 10:01 AM CDT, 4 hours 59 minutes earlier.
Area forecast discussion, Apr 4, 10:01 AM CDT, 4 hours 59 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
1101 AM AST Thu Apr 4 2019
.UPDATE...Isolated to scattered showers and variably cloudy skies
have been observed this morning across the local area. This
isolated to scattered shower activity is expected to continue
through the rest of the morning across the local waters, USVI and
eastern PR. Western PR is expected to observe numerous showers due
to locally induced convection. Therefore no changes were made to
the inherited forecast. Winds are expected to be from the east
northeast today between 10 and 20 mph with occasional gusts,
especially across the coastal municipalities, sea breeze
variations are expected as well.
&&
.AVIATION...Prevailing VFR conds expected for the next 24 hours
with SCT SHRA across the TIST and TJSJ terminals through 04/17Z,
but SHRA possibly affecting TJMZ thereafter. ENE winds at 15-20KT
with occasional gusts and sea breeze variations are expected
through 03/23Z.
&&
.MARINE...Seas up to 6 feet expected for the rest of today and
Friday and winds up to 20 knots. Therefore, small craft operators
are urged to exercise caution. Seas are expected to increase
slightly late Friday night into the weekend, possibly reaching 7
feet. There is currently a high risk of rip currents across the
northern beaches of Puerto Rico.
&&
.PREV DISCUSSION... /issued 504 AM AST Thu Apr 4 2019/
SYNOPSIS...
The mid to upper level high pressure ridge will continue to build
across the west Atlantic and spread further eastward across the
region through the end of the work week. This will strengthen the
local trade wind cap inversion which in turn will suppress organized
convection. Surface high pressure will also continue to strengthen
its hold across the Atlantic to maintain a fairly tight local pressure
gradient and moderate to strong easterly winds across the forecast
area. This overall pattern should limit the pooling of moisture across
the region for the rest of the work week. Occasional patches of shallow
trade wind moisture will however continue make its way across the area.
A better chance for enhanced shower development and instability aloft
is forecast for the weekend as an upper level trough is expected to
move across or just north of the region.
SHORT TERM...Today through Saturday...
A surface high pressure building across the Atlantic waters will
produce a moderate to locally fresh easterly wind flow across the
northeast Caribbean. Under this wind flow, patches of low level
moisture will reach the local islands from time to time. A ridge
pattern aloft will limit vertical development, therefore, no
thunderstorm activity is expected at this time. Under this weather
pattern, continues to expect overnight and early morning passing
showers across the local waters, the U.S. Virgin Islands and the
north, east and interior sections of PR each day. The combination of
local effects, sea breezes and diurnal heating will aid in the
development of showers along and southwest of the mountain range, as
well as downwind from the U.S. Virgin Islands each afternoon.
Overall, isolated rainfall amounts of up to an inch can be expected
along portions of the western interior and southwestern Puerto Rico
with the strongest activity each afternoon. Elsewhere, mostly fair
weather conditions are expected.
The mid to upper-level ridge is forecast to slowly erode during
the weekend as a short wave trough approaches from the west. Under
this pattern, an increase in shower activity is possible for the
weekend.
LONG TERM...Sunday through Thursday...
The mid to upper level ridge is to continue to erode on Sunday as
the short wave trough moves across the southwest Atlantic and
lifts across or just north of the region accompanying a subtropical
jet max. This in turn will increase divergence and instability
aloft at least through Sunday. The weakening ridge aloft will also
erode the trade wind cap inversion and consequently support better
local level convergence and instability. This pattern will favor
a better chance for increased early morning shower activity as
well as enhanced afternoon convection across the islands at least
through Sunday.
Periods of moderate to heavy rainfall will therefore be possible
on Sunday particularly over parts of the central and west sections
of Puerto Rico where the local forcing should be strongest with
the shower activity steered by the moderate easterly trade winds.
A gradual improvement is expected by Monday and through mid week
as the mid to upper level ridge will reestablish across the region
and the trade wind inversion strengthens once again. This will
result in the erosion of trade wind moisture across the forecast
area. Local winds are to also become more southeasterly by Wednesday
and Thursday as the Atlantic high pressure shifts farther eastwards
and a weak surface trough develops near to or across the region.
AVIATION... VFR conds expected thru most of the forecast period.
Scattered to numerous SHRA will continue ovr coastal waters and en
route btw the islands. Some of them will move inland to affect the
terminals of E-PR/USVI and the Leeward Islands. SHRA are forecast to
develop over the Cordillera Central between 04/16-23z and may affect
TJPS and TJMZ. Winds will continue from the NE at 5 to 10 mph
increasing at 15 to 20 knots with higher gusts after 04/13z.
MARINE...Moderate to fresh easterly winds of 15-20 knots with
occasionally higher gusts will prevail across the regional waters
during the next few days. A small northerly swell will spread
across the local Atlantic waters and Caribbean Passages during
the day. These conditions will create choppy and hazardous seas,
requiring small craft operators to exercise caution across most of
the local waters. By Friday and continuing through the weekend,
another northerly swell of moderate intensity will reach the
regional waters. As a result, Small Craft Advisories will likely
be required.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 84 74 86 75 / 40 50 30 50
STT 86 75 87 76 / 30 50 30 50
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through Friday afternoon for North Central-
Northeast-Northwest-San Juan and Vicinity-Southeast.
VI...None.
AM...None.
&&
SHORT TERM...JA
LONG TERM....99Hazardous weather outlook, Apr 4, 4:50 AM CDT, 10 hours 10 minutes before
Perspectivas sobre Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorologia San Juan PR 543 AM AST jueves 4 de abril de 2019 AMZ710>745-PRZ001>013-050945- San Juan y Vecindad-Noreste-Sureste- Este Interior- Norte Central-Interior Central-Ponce y Vecindad- Noroeste- Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra- Vieques-Aguas cercanas y mar afuera del Atlantico y Caribe- 543 AM AST jueves 4 de abril de 2019 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia Uno...Hoy y esta noche .Inundaciones...Lluvia fuerte pudiera resultar en acumulacion de agua en carreteras y en areas de pobre drenaje. .Vientos...Se esperan vientos sostenidos en exceso de 20 mph/ 17 nudos a traves de las areas costeras y las aguas locales. .Oleaje...Se espera el oleaje picado de hasta 6 pies sobre la mayoria de las aguas locales. .Corrientes Marinas...Existe riesgo alto de corrientes marinas para la costa del norte de Puerto Rico y un riesgo moderado de corrientes marinas otras playas. .Dia dos a siete...viernes a miercoles El riesgo de corrientes marinas para las costas del norte de Puerto Rico continuara alto hasta el domingo. Existe un riesgo de inundaciones urbanas y de riachuelos cada tarde en el oeste de Puerto Rico. Se espera el oleaje de 6 pies en las aguas locales hasta al menos temprano la semana proxima. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo, se les exhorta a los observadores individuales a reportar corrientes marinas al Servicio Nacional de Meteorologia en San Juan. AMZ715-725-VIZ001-002-050945- San Tomas, San John y Islas Adyacentes-Santa Cruz- Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 543 AM AST jueves 4 de abril de 2019 Esta perspectiva sobre las condiciones del tiempo peligrosas es para las Islas Virgenes Americanas y las aguas costeras adyacentes. .Dia Uno...hoy y esta Noche .Vientos... Se esperan vientos sostenidos de 20 mph/ 17 nudos mayormente a traves de las areas costeras y las aguas locales. .Oleaje...Se espera el oleaje picado de hasta 6 pies sobre la mayoria de las aguas locales. .Corrientes marinas...Existe riesgo moderado de corrientes marinas para algunas playas locales. .Dia dos a siete...viernes a miercoles El riesgo de corrientes marinas continuara moderado. El oleaje estara en 6 pies en las aguas locales hasta al menos temprano la semana proxima. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo, se les exhorta a los observadores individuales a reportar corrientes marinas al Servicio Nacional de Meteorologia en San Juan.
Nearby
Small Craft Advisories in Puerto Rico, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.